# SDR DALA2015052603485

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 55,974 hours, 10,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 9 SLAT NOSE SKIN 1 EA FASTENER HOLE FOUND CRACKED.  RT WING L/E NR 9 SLAT REMOVED AND RE-INSTALLED IAW AMM 27-81-02, NOSE SKIN DAMAGE REPAIRED IAW SRM 57-43-01, FIG 201, REPAIR 2, L/E SLAT SENSOR SWITCH TEST CARRIED OUT IAW AMM 27-88-01 AND PROXIMITY SENSORS INDUCTANCE & RESISITANCE CHECK CARRIED OUT IAW FIM 32-09-03-101, SLAT OPERATIONAL CHECK CARRIED OUT IAW AMM 27-81-02, FOUND SATISFACTOY. 1963962.
